Zum Konvergenzverhalten der ganzen Funktionen.

Hans Hornich

Monatshefte für Mathematik (1966)

  • Volume: 70, page 330-336
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Zum Konvergenzverhalten der ganzen Funktionen.." Monatshefte für Mathematik 70 (1966): 330-336. <http://eudml.org/doc/177345>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {complex functions},
pages = {330-336},
title = {Zum Konvergenzverhalten der ganzen Funktionen.},
url = {http://eudml.org/doc/177345},
volume = {70},
year = {1966},

AU - Hornich, Hans
TI - Zum Konvergenzverhalten der ganzen Funktionen.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 330
EP - 336
KW - complex functions
UR - http://eudml.org/doc/177345
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.